Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yossarian

Accutane and Erythromicin

Ive been taking Erythromicin for about 8 weeks now and i've had mediocre results, but im starting accutane in a week, and I am wondering two things.

A. Ive heard that Accutane is less effective if you start it after being on antibiotics. Is this true?

B. Can i take Erythromicin while on Accutane?

Share this post


Link to post
Share on other sites

I was on erythro before I started my accutane course...I didn't give it a chance to leave my system like many people do...mainly b/c erythro isn't a cycline antibiotic and my doc wasn't concerned about it...so I started accutane and just stopped the erythro...I'm doing great with the accutane and all....and yes you shouldn't take any medication while on accutane...w/o talking to your derm first...best of luck...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×